RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 2017, Volume 101, Issue 5, Pages 733–749 (Mi mz11414)  

Adiabatic approximation for a Model of Cyclotron Motion

L. A. Kalyakin

Institution of Russian Academy of Sciences Institute of Mathematics with Computer Center

Abstract: A specific problem is used to illustrate the limits of the approach resulting in an adiabatic approximation. The system of differential equations modeling the cyclotron motion of a charged relativistic particle in the field of an electromagnetic wave is considered. The problem of resonance capture of a particle with significantly varying energy is studied. The main result is the description of the capture area, i.e., the set of initial points on the phase plane from which the resonance trajectories issue. Such a description is obtained by the method of asymptotic approximation in a small parameter which corresponds to the rate of variation in the magnetic field. It is discovered that such an approximation is inapplicable in the case of small amplitudes of the electromagnetic wave.

Keywords: nonlinear oscillations, small parameter, asymptotics, resonance capture.

DOI: https://doi.org/10.4213/mzm11414

Full text: PDF file (705 kB)
First page: PDF file
References: PDF file   HTML file

English version:
Mathematical Notes, 2017, 101:5, 850–862

Bibliographic databases:

UDC: 517
Received: 13.10.2016
Revised: 22.12.2016

Citation: L. A. Kalyakin, “Adiabatic approximation for a Model of Cyclotron Motion”, Mat. Zametki, 101:5 (2017), 733–749; Math. Notes, 101:5 (2017), 850–862

Citation in format AMSBIB
\Bibitem{Kal17}
\by L.~A.~Kalyakin
\paper Adiabatic approximation for a Model of Cyclotron Motion
\jour Mat. Zametki
\yr 2017
\vol 101
\issue 5
\pages 733--749
\mathnet{http://mi.mathnet.ru/mz11414}
\crossref{https://doi.org/10.4213/mzm11414}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3646479}
\elib{http://elibrary.ru/item.asp?id=29106615}
\transl
\jour Math. Notes
\yr 2017
\vol 101
\issue 5
\pages 850--862
\crossref{https://doi.org/10.1134/S000143461705011X}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000404236900011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-85021266843}


Linking options:
  • http://mi.mathnet.ru/eng/mz11414
  • https://doi.org/10.4213/mzm11414
  • http://mi.mathnet.ru/eng/mz/v101/i5/p733

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Математические заметки Mathematical Notes
    Number of views:
    This page:159
    References:49
    First page:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019